Alert archive / Michigan / High Wind Watches in 2012

High Wind Watch 1, NWS Grand Rapids, MI

March 2, 201214 counties in Michigan

NWS Grand Rapids, MI issued this high wind watch at Mar 2, 2012, 3:12 AM EST for 14 counties in Michigan. It took effect at Mar 2, 2012, 7:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 2, 2012, 3:12 AM EST (08:12 UTC)
In effect from
Mar 2, 2012, 7:00 PM EST
Expired
Mar 2, 2012, 3:53 PM EST
In force
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Montcalm County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 35 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WWUS73 KGRR 020812
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 AM EST FRI MAR 2 2012

MIZ051-052-056>059-064>067-071>074-021615-
/O.NEW.KGRR.HW.A.0001.120303T0000Z-120303T1200Z/
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON...
GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS...
CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...
JACKSON
312 AM EST FRI MAR 2 2012

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY MORNING. 

HAZARDOUS WEATHER...

 * POSSIBILITY OF WINDS GUSTING TO 60 MPH.

IMPACTS...

 * POWER OUTAGES POSSIBLE BEGINNING THIS EVENING.

 * DOWNED TREE LIMBS. 

 * DIFFICULT TRAVEL...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A
HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...
OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$

OSTUNO
2 follow-up statements
285 
WWUS73 KGRR 021631
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1131 AM EST FRI MAR 2 2012

MIZ051-052-056>059-064>067-071>074-030045-
/O.CON.KGRR.HW.A.0001.120303T0000Z-120303T1200Z/
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON...
GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS...
CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...
JACKSON
1131 AM EST FRI MAR 2 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 PM EST THIS EVENING
THROUGH SATURDAY MORNING...

HAZARDOUS WEATHER...

 * POSSIBILITY OF WINDS GUSTING TO 60 MPH.

IMPACTS...

 * POWER OUTAGES POSSIBLE BEGINNING THIS EVENING.

 * DOWNED TREE LIMBS.

 * DIFFICULT TRAVEL...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A 
   HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 
   MPH... OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO 
   MONITOR THE LATEST FORECASTS.

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$

MEADE
652 
WWUS73 KGRR 022053
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
353 PM EST FRI MAR 2 2012

MIZ051-052-056>059-064>067-071>074-030500-
/O.UPG.KGRR.HW.A.0001.120303T0000Z-120303T1200Z/
/O.NEW.KGRR.HW.W.0001.120303T0200Z-120303T1200Z/
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...GREENVILLE...ALMA...JENISON...
GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS...
CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...
JACKSON
353 PM EST FRI MAR 2 2012

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
EST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

 * WIND GUSTS OF 55 TO 65 MPH ARE POSSIBLE BETWEEN MIDNIGHT AND
   DAYBREAK ON SATURDAY.

 * WIDESPREAD WINDS GUSTS IN EXCESS OF 40 MPH WILL BEGIN LATE THIS EVENING
   AND CONTINUE INTO THE LATE MORNING ON SATURDAY.

 * ALONG AND WEST OF ROUTE 131...UP TO 3 INCHES OF SNOW WILL FALL
   BY MIDDAY SATURDAY WITH RAIN CHANGING TO SNOW AROUND MIDNIGHT.

IMPACTS...

 * SCATTERED POWER OUTAGES MAY OCCUR AS A RESULT OF FALLING TREE LIMBS

 * ALONG AND WEST OF ROUTE 131...TRAVEL MAY BE HAZARDOUS WITH THE
   COMBINATION OF SNOW ACCUMULATION AND DOWNED TREE LIMBS AND
   BRANCHES ON ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$

MIZ046-030500-
/O.NEW.KGRR.HW.W.0001.120303T0200Z-120303T1200Z/
ISABELLA-
INCLUDING THE CITY OF...MOUNT PLEASANT
353 PM EST FRI MAR 2 2012

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
EST SATURDAY. 

HAZARDOUS WEATHER...

 * WIND GUSTS OF 50 TO 60 MPH ARE POSSIBLE BETWEEN MIDNIGHT AND
   DAYBREAK ON SATURDAY.

 * WIDESPREAD WINDS GUSTS IN EXCESS OF 40 MPH WILL BEGIN LATE THIS EVENING
   AND CONTINUE INTO THE LATE MORNING ON SATURDAY.

 * AN INCH OR TWO OF SNOW IS POSSIBLE DURING THE EARLY MORNING
   HOURS SATURDAY AS RAIN CHANGES TO SNOW AND TEMPERATURES FALL
   JUST BELOW FREEZING.

IMPACTS...

 * SCATTERED POWER OUTAGES MAY OCCUR AS A RESULT OF FALLING TREE LIMBS

 * TRAVEL MAY BE HAZARDOUS WITH THE COMBINATION OF SNOW ACCUMULATION
   AND DOWNED TREE LIMBS AND BRANCHES ON ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$
COBB

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this high wind watch went out at Mar 2, 12:41 AM EST, 2 hours 31 minutes earlier.

Area forecast discussion, Mar 2, 12:41 AM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1241 AM EST FRI MAR 2 2012

.SYNOPSIS...
ISSUED AT 420 PM EST THU MAR 1 2012

HIGH PRESSURE WILL SLIDE THROUGH THE GREAT LAKES REGION TONIGHT
PROVIDING CONTINUED QUIET WEATHER AND A DECREASE IN THE CLOUD COVER.
THE QUIET WEATHER AND PARTLY CLOUDY SKIES WILL BE SHORT LIVED
HOWEVER...AS A STORM SYSTEM LIFTS NORTHEAST TOWARDS THE GREAT LAKES
FROM THE PLAINS TONIGHT AND FRIDAY MORNING. THE LOW WILL SPREAD RAIN
INTO LOWER MICHIGAN DURING THE MORNING HOURS ON FRIDAY.

ON THE NORTH SIDE OF THE SYSTEM...HEAVY SNOWS ARE EXPECTED FROM
WISCONSIN INTO NORTHERN MICHIGAN. A WINTER STORM WATCH HAS BEEN
POSTED FROM THE LUDINGTON...REED CITY AND CLARE AREAS NORTHWARD FOR
FRIDAY AFTERNOON AND FRIDAY NIGHT. THE POTENTIAL EXISTS FOR IN
EXCESS OF 6 INCHES OF SNOW BY SATURDAY MORNING. COLDER TEMPERATURES
AND LAKE EFFECT SNOWS ARE FORECAST FOR SUNDAY INTO MONDAY. WARMER
AIR RETURNS FOR MUCH OF NEXT WEEK THOUGH WITH HIGHS FORECAST TO PUSH
INTO THE 50S.

&&

.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
ISSUED AT 420 PM EST THU MAR 1 2012

MAIN FOCUS OF THE SHORT TERM WAS ON WHETHER A WINTER STORM WATCH WAS
NEEDED ACROSS CENTRAL LOWER MICHIGAN FOR FRIDAY NIGHT. AFTER
COORDINATION WITH DETROIT AND GAYLORD...OPTED TO ISSUE A WINTER
STORM WATCH FOR FRIDAY AFTERNOON AND FRIDAY NIGHT FOR
MASON...LAKE...OSCEOLA AND CLARE COUNTIES. TEMPERATURES ARE SOMEWHAT
MARGINAL...BY STRONG DYNAMICS AND COLD AIR ADVECTION SHOULD FORCE
THE PRECIPITATION OVER TO SNOW UP ALONG U.S. 10 FRIDAY EVENING.

THE NAM IS A BIT WARMER SOLUTION...WITH THE EURO AND GFS BEING
SLIGHTLY COLDER UP ALONG U.S. 10. THE FAR NORTHERN CWA IS ON THE
EDGE OF THE HEAVIEST SNOW AXIS AS IT WILL RECEIVE STRONG LIFT FROM
BOTH ISENTROPIC LIFT ON THE WARM SIDE AND THE DEFORMATION ZONE
SLIDING THROUGH ON THE BACKSIDE OF THE LOW. STRONGEST ASCENT IS
FOCUSED IN THE EVENING HOURS (00Z-06Z). CONFIDENCE IS NOT HIGH
THOUGH GIVEN THE VERY CLOSE PROXIMITY TO THE WARM AIR.

OTHERWISE...RAIN ON THE WARM SIDE OF THE SYSTEM WAS THE NEXT ITEM OF
NOTE IN THE SHORT TERM...AS WELL AS THE CHANCE OF THUNDERSTORMS.
PERIODS OF RAIN ARE EXPECTED ON FRIDAY INTO FRIDAY EVENING ACROSS
THE BULK OF THE FORECAST AREA. THUNDERSTORM THREAT EXISTS IN THE
SOUTH AND SOUTHEAST FORECAST AREA IN THE LATE AFTERNOON AND EVENING
HOURS. AT THIS POINT THINK THE SEVERE THREAT IS SOUTH AND EAST OF
THE AREA...BUT THE FAR SOUTHEAST TOWARD JACKSON IS CLIPPED BY GOOD
850MB MOISTURE TRANSPORT AND A 50 KNOT LLJ. THIS WILL BE MONITORED
AS WE GET CLOSER TO THE EVENT.

PRECIPITATION WINDS DOWN FROM SOUTH TO NORTH FRIDAY NIGHT WITH THE
PRECIPITATION SWITCHING OVER TO SNOW. THE BETTER ACCUMS SHOULD BE IN
THE FAR NORTH. ONLY LIGHT ACCUMS EXPECTED SOUTH OF M46.

LATER SHIFTS WILL NEED TO LOOK AT THE NEED FOR A WIND ADVISORY FOR
LATE FRIDAY NIGHT INTO SATURDAY MORNING GIVEN THE DEPTH OF THE LOW.

&&

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 420 PM EST THU MAR 1 2012

A LONG WAVE TROUGH WILL MOVE ACROSS THE GREAT LAKES THIS WEEKEND.
WE/LL SEE COLDER AIR MOVE BACK INTO SW LWR AND SNOW SHOWERS WILL BE
POSSIBLE. THE STORM RESPONSIBLE FOR RAIN/SNOW FRIDAY NIGHT WILL BE
MOVING ACROSS ONTARIO SATURDAY. THERE IS QUITE A BIT OF TROUGHINESS
BEHIND IT AND SO LAKE EFFECT SNOW SHOWERS ARE EXPECTED SATURDAY
THROUGH SUNDAY NIGHT. H8 TEMPS AROUND -12C WILL CREATE ENOUGH
INSTABILITY FOR PCPN TO DEVELOP. A COUPLE OF INCHES OF SNOW LOOKS
POSSIBLE IN THE TRADITIONAL NW FLOW SNOW BELT AREAS.

A SFC HIGH COUPLED WITH RIDGING DEVELOPING ALOFT MONDAY SHOULD
RESULT IN DRY WX MONDAY-TUESDAY NIGHT. THEREAFTER...STRONG SOUTHWEST
FLOW DEVELOPS AND TEMPS SHOULD RISE INTO THE 50S MIDWEEK. A COLD
FRONT MOVING TOWARD THE GREAT LAKES LATE WEDNESDAY INTO THURSDAY MAY
PRODUCE SOME SHOWERS AHEAD OF IT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1241 AM EST FRI MAR 2 2012

ACTIVE WEATHER CAN BE EXPECTED DURING THIS PERIOD OF THE FCST...
ESPECIALLY DURING THE SECOND HALF OR AFTER 18Z. THE PERIOD WILL
START OUT QUIET WITH ONLY LOWER CLOUDS AROUND 2K FEET ACROSS MOST
OF THE AREA. THE INCREASING SRLY FLOW WILL HELP TO PUSH THESE TO
THE NORTH THROUGH 12Z...LEAVING ONLY MID CLOUDS AROUND 12K FEET.

WE EXPECT RAIN TO OVERSPREAD THE AREA EARLY THIS AFTERNOON AS THE
STORM SYSTEM TAKES SHAPE TO OUR SW AND INTENSIFIES AS IT MOVES
OVER THE AREA EARLY THIS EVENING. ONCE THE RAIN MOVES IN...WE WILL
SEE CONDITIONS DROP FAIRLY QUICKLY DOWN TO IFR AND BELOW. THUNDER
WILL BECOME POSSIBLE THIS AFTERNOON AS THE DRY SLOT APPROACHES AND
SOME INSTABILITY WILL BUILD IN. WINDS WILL ALSO BE PICKING UP AT
THAT TIME.

THE DRY SLOT WILL MOVE OUT BETWEEN 00Z AND 04Z...AND THE WRAP
AROUND MOISTURE FROM THE SYSTEM WILL MOVE IN. THIS WILL PRODUCE
SNOW WITH MORE IFR CONDITIONS. THIS SHOULD LAST AT LEAST UNTIL 06Z
AND A LITTLE BEYOND.

&&

.MARINE...
ISSUED AT 420 PM EST THU MAR 1 2012

STRONG LOW PRESSURE IS FORECAST TO SLIDE NORTHEAST THROUGH LOWER
MICHIGAN ON FRIDAY...DEEPENING AS IT MOVES THROUGH. 35-40KT GALES
ARE FORECAST TO DEVELOP FRIDAY EVENING AND PERSIST INTO SATURDAY.
THE LOW DEEPENS TO 977-978MB/S BY 700AM SATURDAY OVER NORTHERN LAKE
HURON. GALES LOOK LIKE A GOOD BET WITH A LOW THAT DEEP.

&&

.HYDROLOGY...
ISSUED AT 420 PM EST THU MAR 1 2012

RAINFALL AND SNOWMELT CONTINUES TO MAKE ITS WAY INTO AREA RIVERS
FROM YESTERDAY/S PRECIPITATION. MOST RIVERS ARE EXPERIENCING WITHIN
BANK RISES. RIVER FLOOD ADVISORIES HAVE BEEN POSTED AT IONIA AND
VICKSBURG. OTHER SITES MAY HEAD TOWARD ADVISORY IN THE NEXT SEVERAL
DAYS AS ADDITIONAL RAINS ARE EXPECTED FRIDAY INTO FRIDAY NIGHT.
RAINFALL TOTALS ON THE ORDER OF 0.40 TO 0.80 ARE EXPECTED ACROSS THE
FORECAST AREA WITH THE HIGHEST AMOUNTS TO THE NORTH THROUGH SATURDAY
MORNING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WATCH FROM THIS AFTERNOON THROUGH SATURDAY MORNING
     FOR MIZ037>040.

LM...GALE WATCH FROM THIS EVENING THROUGH SATURDAY AFTERNOON FOR
     LMZ844>849.

&&

SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM....93
AVIATION...NJJ
MARINE...DUKE
HYDROLOGY...DUKE
Hazardous weather outlook, Mar 1, 10:55 PM EST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1055 PM EST THU MAR 1 2012

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
021130-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1055 PM EST THU MAR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAIN WILL CHANGE TO SNOW FRIDAY EVENING.  A RISK FOR HEAVY SNOW
EXISTS ALONG AND NORTH OF ROUTE 10 FRIDAY NIGHT.

STRONG WIND GUSTS OVER 40 MPH MAY ACCOMPANY THE PASSAGE OF THE
POWERFUL STORM THAT WILL TRACK NORTHEASTWARD THROUGH LOWER MICHIGAN
LATER FRIDAY NIGHT INTO SATURDAY.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS SOUTH OF A LINE FROM
BATTLE CREEK TO MASON LATE FRIDAY AFTERNOON INTO THE EVENING.
DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS.  THE STORMS
WILL BE MOVING NORTHEAST AT 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE FRIDAY AFTERNOON INTO THE
EVENING.

OSTUNO MJS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:22 AM ESTWinter Storm WarningGRRClare, Lake, Mason, Mecosta, Muskegon, Newaygo and 2 more38 hr
Mar 2, 3:22 AM ESTWinter Weather AdvisoryGRRIsabella, Mecosta13 hr
Mar 2, 4:36 AM ESTGale WarningGRR11 hr
Mar 2, 10:36 AM ESTRiver Flood AdvisoryGRRJackson30 hr
Mar 2, 10:36 AM ESTRiver Flood AdvisoryGRRIngham35 hr
Mar 2, 10:36 AM ESTRiver Flood AdvisoryGRRClinton15 days
Mar 2, 10:36 AM ESTRiver Flood AdvisoryGRRBarry6 days
Mar 2, 3:53 PM ESTHigh Wind WarningGRRAllegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 9 more15 hr
Mar 2, 3:57 PM ESTStorm WarningGRR15 hr
Mar 2, 4:26 PM ESTSpecial Weather StatementGRRAllegan, Kalamazoo, Ottawa, Van Buren64 min
Mar 2, 5:18 PM ESTSpecial Weather StatementGRRBarry, Eaton, Ionia, Kalamazoo, Kent, Lake and 4 more57 min

Nearby

High Wind Watches in Michigan, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.